Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 28, 2008, 5:41 PM MDT for Roosevelt County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2008, 5:41 PM MDT (23:41 UTC)
- Expired
- Jun 28, 2008, 6:45 PM MDT
- In force
- 64 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 62 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 643 J/kg
- Mixed-layer CIN
- -364 J/kg
- Mixed-layer LCL
- 2030 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 282341 SVRABQ NMC041-290045- /O.NEW.KABQ.SV.W.0151.080628T2341Z-080629T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 PM MDT SAT JUN 28 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 645 PM MDT * AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF ARCH...OR ABOUT 7 MILES EAST OF PORTALES...AND MOVING WEST AT 9 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PORTALES AROUND 620 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3399 10351 3428 10356 3430 10315 3405 10308 TIME...MOT...LOC 2341Z 078DEG 8KT 3418 10323 $$ 40
2 follow-up statements
000 WWUS55 KABQ 290014 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 614 PM MDT SAT JUN 28 2008 NMC041-290045- /O.CON.KABQ.SV.W.0151.000000T0000Z-080629T0045Z/ ROOSEVELT- 614 PM MDT SAT JUN 28 2008 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ROOSEVELT COUNTY UNTIL 645 PM MDT... AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED SOUTH OF PORTALES...MOVING WEST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL CENTRAL ROOSEVELT COUNTY AROUND 630 PM MDT... LAT...LON 3399 10351 3428 10356 3430 10315 3405 10308 TIME...MOT...LOC 0014Z 078DEG 8KT 3412 10335 $$ 40
000 WWUS55 KABQ 290042 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 643 PM MDT SAT JUN 28 2008 NMC041-290053- /O.EXP.KABQ.SV.W.0151.000000T0000Z-080629T0045Z/ ROOSEVELT- 643 PM MDT SAT JUN 28 2008 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 645 PM MDT FOR CENTRAL ROOSEVELT COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3399 10351 3428 10356 3430 10315 3405 10308 TIME...MOT...LOC 0043Z 078DEG 8KT 3411 10343 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:01 PM MDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jun 28, 3:01 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT SAT JUN 28 2008 CORRECTED FIRST PARAGRAPH .DISCUSSION... FORECAST CHALLENG FOR THIS EVENING WILL BE DETERMINING HOW STRONG THE EAST WIND WILL GET IN THE RIO GRANDE VALLEY...WHERE A WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM MDT. A POTENT BACK DOOR COOL FRONT...ENHANCED BY STRONG OUTFLOWS FROM WESTERLY MOVING CONVECTION ON THE EASTERN PLAINS...IS EXPECTED TO PUSH OVER THE TOP OF THE CENTRAL MOUNTAIN CHAIN WITH STRONG EAST WINDS BEGINNING BETWEEN 4 AND 6 PM AND LINGERING AS LATE AS 11 PM MDT. GFS AND NAM DEPICT 10K FT WINDS OUT OF THE EAST AT 15 TO 25 KTS...WHICH SHOULD HELP THE EAST WINDS TO TOP THE CENTRAL MOUNTAIN CHAIN AND CAUSE STRONG WINDS FOR MOST PARTS OF THE RIO GRANDE VALLEY...ESPECIALLY ALONG AND EAST OF THE RIO GRANDE. SINCE SOME OF THE CONVECTION ON THE PLAINS HAS BEEN TURNING SEVERE THIS AFTERNOON...THE EVENING SHIFT MAY NEED TO UPGRADE THIS WIND ADVISORY TO A HIGH WIND WARNING...IF STRONG THUNDERSTORM OUTFLOWS TOP THE MOUNTAINS. FORECAST CHALLENGE FOR THE REMAINDER OF THE WEEKEND WILL BE DETERMINING WHERE A MESO LOW OVER THE SOUTHEAST PLAINS WILL MOVE. THE LOW IS EMBEDDED IN A RIDGE WITH WEAK AIRFLOW ALOFT...AND THE GFS...NAM...ECMWF AND UKMET ALL DRIFT THE LOW SLOWLY TOWARD THE WEST OR SOUTHWEST THROUGH THE WEEKEND. BY MONDAY...THE MESO LOW SHOULD BE SOMEWHERE IN NORTH OR NORTHWEST MEXICO...IF IT DOES NOT FILL. THE INCREASED MOISTURE FROM THE BACK DOOR COOL FRONT AND THE DESTABILIZING INFLUENCE OF THE MESOLOW SHOULD RESULT IN A DAMP AND COOL WEEKEND FOR MUCH OF NEW MEXICO. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FAVOR THE EAST TODAY BEFORE THE FOCUS OF CONVECTION GRADUALLY SHIFTS WESTWARD THIS WEEKEND WITH THE MESO LOW. WITH PRECIPITABLE WATER VALUES EXPECTED TO CLIMB TO AROUND AN INCH...SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...EXCEPT FOR THOSE THAT DEVELOP WEST OF THE CONTINENTAL DIVIDE WHERE PRECIP SHOULD BE LIGHTER. A STEADY EAST WIND SHOULD PERSIST THROUGH THE RIO GRANDE VALLEY ALL DAY SUNDAY...SO DONT BE SUPRISED IF CONVECTION IN THE VALLEY REMAINS ISOLATED THAT DAY DUE TO DOWN SLOPING FLOW. BY MONDAY...MOISTURE WILL BEGIN RECYCLING WITH LESS AND LESS COVERAGE OF THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH MID WEEK. 44 && .AVIATION... AT TIME OF THIS PRODUCT ISSUANCE BACK DOOR COLD FRONT STRETCHING SOUTH FROM JUST E OF SANTA FE TO JUST E OF CLINES CORNERS THEN E TO JUST N OF KCVN. PREFRONTAL WINDSHIFT IS A SHORT DISTANCE TO W OF FRONT EXTENDING ACROSS THE E SLOPES OF SANDIAS AND N MANZANOS. STRONG CONVECTION AFFECTING KLVS TO SANTA ROSA TO CLOVIS AND PORTALES AREAS BETWEEN 21Z AND 00Z AND FARTHER TO W AND S THEREAFTER. EXPECT LOW CIGS AND VSBYS IN STORMS AND HEAVY RAIN ALONG WITH STRONG OUTFLOWS...HAIL AND FREQUENT LIGHTNING STRIKES. WIND GUSTS TO 50 KTS ARE POSSIBLE WITH THE CONVECTION ALONG AND EITHER SIDE OF FRONT. ALSO VISIBILITIES MAY BE REDUCED TO 4 MILES OR LESS LOCALLY IN TSTMS. LOW CLOUDS WITH SOME FOG LIKELY TO PRODUCE IFR AND MVFR CONDITIONS NEAR AND AFTER 05Z ACROSS A GOOD PORTION OF THE E PLAINS WESTWARD TO CREST OF CENTRAL MT CHAIN WHERE CREST AND E SLOPES ARE ALSO LIKELY TO BECOME OBSCURED. A STRONG EAST WIND IS EXPECTED AT KABQ AFTER 23Z OR 00Z WITH GUSTS TO 40 KT POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... ISOLATED WET AND DRY STORMS EARLY THIS EVENING BETWEEN CONTINENTAL DIVIDE AND RIO GRANDE VALLEY...MORE LIKELY VICINITY OF THE LATTER. BETTER COVERAGE OF WET STORMS WITH SOME HEAVY RAINFALL CENTRAL MT CHAIN EASTWARD. A COLD FRONT WILL USHER IN RICHER MOISTURE ACROSS THE RIO GRANDE VALLEY FROM THE E PLAINS AS IT PUSHES THROUGH THE CENTRAL MOUNTAIN CHAIN TONIGHT...MOISTENING WESTERN AREAS FOR SUNDAY. STRONG WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 40 OR EVEN 45 MPH WILL BE LIKELY ACROSS RIO GRANDE VALLEY AFTER ABOUT 5 OR 6 PM MDT TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND WILL BE OF WETTER NATURE SUNDAY ACROSS THE WEST. RELATIVE HUMIDITY VALUES WILL ALSO HIGHER BOTH DURING THE DAY AND AT NIGHT THRU AT LEAST MONDAY THANKS TO THE MOISTURE SURGE. SHOWERS AND THUNDERSTORMS WILL CONTINUE THRU EARLY OR MID WEEK AS UPPER HIGH REMAINS PARKED TO THE WEST. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 60 93 61 94 / 10 20 20 20 GALLUP.......................... 52 88 53 88 / 10 20 30 20 GRANTS.......................... 56 83 54 83 / 10 20 30 20 GLENWOOD........................ 58 90 60 87 / 10 20 30 20 CHAMA........................... 42 76 44 76 / 30 50 30 30 LOS ALAMOS...................... 54 77 50 80 / 30 20 30 20 RED RIVER....................... 40 67 40 71 / 60 50 30 40 TAOS............................ 50 77 49 83 / 40 40 30 20 SANTA FE........................ 58 76 51 82 / 30 50 30 30 SANTA FE AIRPORT................ 57 78 53 84 / 30 30 30 20 ESPANOLA........................ 57 82 53 89 / 30 20 30 20 ALBUQUERQUE HEIGHTS............. 65 83 63 86 / 30 20 30 20 ALBUQUERQUE VALLEY.............. 64 85 59 89 / 20 20 30 20 ALBUQUERQUE FOOTHILLS........... 62 81 56 88 / 30 30 30 20 ALBUQUERQUE WEST MESA........... 63 85 61 91 / 20 20 30 20 SOCORRO......................... 64 84 64 86 / 20 40 50 20 SANDIA PARK/CEDAR CREST......... 54 77 48 80 / 40 40 30 30 MORIARTY/ESTANCIA............... 54 78 53 82 / 50 50 30 30 CARRIZOZO....................... 60 80 67 79 / 40 50 60 30 RUIDOSO......................... 56 69 63 71 / 50 60 60 30 RATON........................... 53 78 51 85 / 50 40 20 30 LAS VEGAS....................... 51 74 50 82 / 50 40 30 30 ROY............................. 58 77 57 81 / 50 20 20 20 CLAYTON......................... 58 78 58 88 / 50 20 20 10 SANTA ROSA...................... 58 81 59 86 / 50 30 20 20 TUCUMCARI....................... 64 82 62 90 / 50 30 20 10 FORT SUMNER..................... 65 80 63 88 / 50 40 20 20 CLOVIS.......................... 62 81 61 88 / 50 30 20 20 PORTALES........................ 63 81 63 87 / 50 30 20 20 ROSWELL......................... 67 79 65 88 / 50 60 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 11 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ003-009-015-016. && 44/43
Hazardous weather outlook, Jun 28, 5:21 PM MDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 521 PM MDT SAT JUN 28 2008 NMZ001>021-026-291200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 521 PM MDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS WHERE THREATS LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. IN ADDITION...HEAVY RAINS COULD PRODUCE AREAS OF FLOODING. A WIND ADVISORY IS IN EFFECT FOR LOCATIONS IMMEDIATELY WEST OF THE CENTRAL MOUNTAIN CHAIN UNTIL 11 PM MDT WHERE SUSTAINED EAST CANYON WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON AND EVENING BOTH SUNDAY AND MONDAY...PARTICULARLY ACROSS CENTRAL AND WESTERN SECTIONS. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS. 19
In the hours before
Local storm report, Jun 28, 3:19 PM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
319 PM MDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL VALMORA 35.82N 104.92W
06/28/2008 E0.75 INCH MORA NM CO-OP OBSERVER
&&
JSUKSpecial weather statement, Jun 28, 3:20 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SAT JUN 28 2008 NMZ004-011-282145- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANGRE DE CRISTO MOUNTAINS- 320 PM MDT SAT JUN 28 2008 ...STRONG THUNDERSTORM MOVING ACROSS THE SAN MIGUEL AND SANTE FE COUNTY LINES... AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR ROWE. MOVEMENT WAS WEST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE GLORIETA...LOWER COLONIAS...PECOS AND SOUTH SAN YSIDRO. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Special weather statement, Jun 28, 4:49 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 449 PM MDT SAT JUN 28 2008 NMZ013-021-282315- CURRY COUNTY-QUAY COUNTY- 449 PM MDT SAT JUN 28 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST CURRY COUNTY... AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTH OF BELLVIEW. MOVEMENT WAS SOUTHWEST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROADVIEW AND GRADY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Local storm report, Jun 28, 5:29 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 PM MDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM HAIL 2 N WAGON MOUND 36.03N 104.71W
06/28/2008 E1.50 INCH MORA NM TRAINED SPOTTER
TREES DEFOLIATED.
&&
JSUKSpecial weather statement, Jun 28, 5:33 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 PM MDT SAT JUN 28 2008 NMZ020-290000- ROOSEVELT COUNTY- 533 PM MDT SAT JUN 28 2008 ...STRONG THUNDERSTORM MOVING OVER NORTHEAST ROOSEVELT COUNTY... AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES NORTH OF ARCH. MOVEMENT WAS WEST AT 8 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL ROOSEVELT COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 40
Local storm report, Jun 28, 5:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 PM MDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 1 SSE CLINES CORNERS 35.00N 105.66W
06/28/2008 M61.00 MPH TORRANCE NM ASOS
&&
JSUKThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 12:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 50 min |
| Jun 28, 12:21 PM MDT | Areal Flood Advisory | ABQ | Colfax | 114 min |
| Jun 28, 12:45 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 2 hr |
| Jun 28, 1:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 47 min |
| Jun 28, 2:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 44 min |
| Jun 28, 2:22 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, San Miguel | 113 min |
| Jun 28, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 63 min |
| Jun 28, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 60 min |
| Jun 28, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 52 min |
| Jun 28, 3:27 PM MDT | Wind Advisory | ABQ | 6 hr | |
| Jun 28, 3:30 PM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay, San Miguel | 2 hr |
| Jun 28, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 59 min |
| Jun 28, 4:19 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 41 min |
| Jun 28, 4:29 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 2 hr |
| Jun 28, 4:37 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| Jun 28, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Jun 28, 5:29 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 2 hr |
| Jun 28, 5:42 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 63 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.